Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Higher derivations and automorphisms of complete local rings


Author: Nickolas Heerema
Journal: Bull. Amer. Math. Soc. 76 (1970), 1212-1225
MSC (1970): Primary 1360, 1395; Secondary 1393, 1660
DOI: https://doi.org/10.1090/S0002-9904-1970-12609-X
MathSciNet review: 0266916
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Algebraische Theorie der differentierbaren Funktionenkorper, S.-B. Heidelberger Akad. Wiss. Abh. 8 (1927), 15-32.
  • 2. R. Berger, Differential höherer Ordnung und Körpererweiterungen bei Prizahlcharakteristik, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1966, 143-202. MRSS 34 #2570. MR 202710
  • 3. I. S. Cohen, On the structure and ideal theory of complete local rings, Trans, Amer. Math. Soc. 59 (1946), 54-106. MR 7, 509. MR 16094
  • 4. R. D. Davis, On the inertial automorphisms of a class of ramified v-rings Dissertation, Florida State University, Tallahassee, Fla., 1969.
  • 5. R. L. Davis, A Galois theory for a class of purely inseparable field extensions, Dissertation, Florida State University, Tallahassee, Fla., 1969.
  • 6. R. L. Davis, A Galois theory for a class of purely inseparable exponent two field extensions, Bull. Amer. Math. Soc. 75 (1969), 1001-1004. MR39 #5524. MR 244207
  • 7. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 1964), 59-103. MR30 #2034. MR 171807
  • 8. M. Gerstenhaber, On modular field extensions, J. Algebra 10 (1968), 478-484. MR 38 #142. MR 231814
  • 9. H. Hasse, Theorie der hoheren Differentiale in einem algebraischen Funktionenkorper mit vollkommenen Konstantenkorper bei beliebiger Charakteristik, J. Reine Angew. Math. 175 (1936), 50-54.
  • 10. H. Hasse and F. K. Schmidt, Noch eine Begrundung der Theorie der hoheren Differentialquotienten in einem algebraischen Funktionenkorper einer Unbestimmten, J. Reine Angew. Math. 177 (1936), 215-237.
  • 11. N. Heerema, Derivations and embeddings of a field in its power series ring, Proc. Amer. Math. Soc. 11 (1960), 188-194. MR23 #A93. MR 123568
  • 12. N. Heerema, Derivations and embeddings of afield in its power series ring. II, Michigan Math. J. 8 (1961), 129-134. MR 25 #69. MR 136601
  • 13. N. Heerema, Derivations on p-adic fields, Trans. Amer. Math. Soc. 102 (1962), 346-351. MR26 #1311. MR 143759
  • 14. N. Heerema, Embeddings of a p-adic field and its residue field in their power series rings, Proc. Amer. Math. Soc. 14 (1963), 574-580. MR 27 #1472. MR 151487
  • 15. N. Heerema, Derivations and automorphisms of complete regular local rings, Amer. J. Math. 88 (1966), 33-42. MR33 #5665. MR 197500
  • 16. N. Heerema, Equivalence of tamely ramified v-rings, Proc. Amer. Math. Soc. 17 (1966), 1207-1210. MR 34 #7502. MR 207687
  • 17. N. Heerema, Inertial isomorphisms of v-rings, Canad. J. Math. 19 (1967), 529-539. R 35 #1588. MR 210702
  • 18. N. Heerema, Convergent higher derivations on local rings, Trans. Amer. Math. Soc. 132 (1968), 31-44. MR36 #6406. MR 223358
  • 19. N. Heerema, Inertial automorphisms of a class of wildly ramified v-rings, Trans. mer. Math. Soc. 132 (1968), 45-54. MR 36 #6407. MR 223359
  • 20. N. Heerema, Exponential automorphisms on complete local rings, Trans. Amer. math. Soc. (to appear). MR 414532
  • 21. N. Heerema, An extension of classical Galois theory to inseparable fields(to appear).
  • 22. N. Heerema, A group of a Lie algebra, J. Reine Angew. Math. (to appear). MR 269709
  • 23. M. N. Heinzer, Higher derivations of wildly ramified v-rings, Proc. Amer. Math. Soc. 23 (1969), 94-100. MR39 #5553. MR 244236
  • 24. M. N. Heinzer, Strongly convergent derivation automorphisms on a class of wildly ramified v-rings, Duke Math. J. (to appear). MR 274443
  • 25. N. Jacobson, Galois theory of purely inseparable fields of exponent one, Amer. J. math. 66 (1944), 645-648.MR6, 115. MR 11079
  • 26. N. Jacobson, Lectures in abstract algebra. Vol. Ill: Theory of fields and Galois theory, Van Nostrand, Princeton, N.J., 1964. MR30 #3087. MR 172871
  • 27. N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., vol. 10, Interscience, New York, 1962. M R 26 #1345. MR 143793
  • 28. Arno Jaeger, Eine Algebraische Theorie vertauschbarer Differentiationen für Körper beliebiger Charakteristik, J. Reine Angew. Math. 190 (1952), 1-21. MR 14, 130. MR 49175
  • 29. P. Leroux and P. Ribenboim, Dérivations d'ordre supérieur dans les catégories semi-additives(to appear).
  • 30. Saunders Mac Lane, Subfields and automorphism groups of 𝑝-adic fields, Ann. of Math. (2) 40 (1939), no. 2, 423–442. MR 1503470, https://doi.org/10.2307/1968931
  • 31. J. Neggers, Derivations on Þ-adic fields, Trans. Amer. Math. Soc. 115 (1965), 496-504. MR 33 #5610. MR 197445
  • 32. J. B. Miller, Homomorphisms, higher derivations and derivations on associative algebras, Acta. Sci. Math. (Szeged) 28 (1967), 221-231. MR35 #2927. MR 212052
  • 33. G. Paulus, Inseparabilitat und Differentiation in Korpern der Charakteristik p, Zulassungsarbeit, Heidelberg, 1954.
  • 34. P. Ribenboim, Algebraic theory of higher order derivations, Trans. Roy. Soc. Canad. (to appear).
  • 35. M. E. Sweedler, Structure of inseparable extensions, Ann. of Math. (2) 87 (1968), 401-410. MR 36 #6391. MR 223343
  • 36. M. E. Sweedler, Correction to: "Structure of inseparable extensions", Ann. of Math. (2) 89 (1969), 206-207. MR38 #4451. MR 236153
  • 37. O. Teichmüller, Differentialrechnung bei Charakteristik Þ, J. Reine Angew. Math. 175 (1936), 89-99.
  • 38. M. Weisfeld, Purely inseparable extensions and higher derivations, Trans. Amer. Math. Soc. 116 (1965), 435-449. MR33 #122. MR 191895
  • 39. E. Wishart, Higher derivations on Þ-adic fields, Dissertation, Florida State University, Tallahassee, Fla., 1965.
  • 40. O. Zariski and P. Samuel, Commutative algebra. Vols. 1, 2, University Series in Higher Math., Van Nostrand, Princeton, N.J., 1957, 1960. MR 19, 833; MR 22 #11006. MR 120249
  • 41. F. Zerla, Iterative higher derivations infields of prime characteristic, Michigan Math. J. 15 (1968), 407-415. MR39 #185. MR 238821

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1360, 1395, 1393, 1660

Retrieve articles in all journals with MSC (1970): 1360, 1395, 1393, 1660


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12609-X

American Mathematical Society